# SDR ASAA2014081309106

- Difficulty date: August 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 655214136
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MIDFLAP CHAFED ON INBD UPPER EDGE.  ACFT GROUNDED.  DAMAGE FOUND TO BE  OUT OF LIMITS, R & R RT INBD MID FLAP UPPER AFT SKIN PANEL IAW SRM 51-40-02-0G-0.
